question-icon

I have a female friend, about 29 years old, who

default
Posted on Sun, 17 Mar 2019
Question: I have a female friend, about 29 years old, who has been “kinda bedridden” for the last few days.
She says: “I have been feeling weird. I don’t have much energy; I feel like I could fall asleep in a minute. My whole body aches. My neck and shoulder hurt like crazy. I have cramps. And my head hasn’t stopped hurting (note: she does get headaches much more than I do). Idk.”
Those cramps, I asked, might be thought to be menstrual cramps but there’s been ‘nothing to go along with them and it’s been days’.
doctor
Answered by Dr. Ramadevi Wani (56 minutes later)
Brief Answer:
Please consult a physician at the earliest.

Detailed Answer:
Hi
Welcome to healthcare magic. I am Dr Ramadevi Wani. I will be answering your concerns today.

I have read your query in details. There could be several reasons for such complaints. It could just be anaemia or vitamin deficiency. It could also be due to ailments of the brain and heart.
So please consult a physician at the earliest. Based on the examination and investigations further treatment can be planned.
If you have further concerns I will be happy to answer.
Best wishes
Dr Ramadevi Wani
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Ramadevi Wani

OBGYN

Practicing since :1985

Answered : 1321 Questions

premium_optimized

The User accepted the expert's answer

Share on
I have a female friend, about 29 years old, who

Brief Answer: Please consult a physician at the earliest. Detailed Answer: Hi Welcome to healthcare magic. I am Dr Ramadevi Wani. I will be answering your concerns today. I have read your query in details. There could be several reasons for such complaints. It could just be anaemia or vitamin deficiency. It could also be due to ailments of the brain and heart. So please consult a physician at the earliest. Based on the examination and investigations further treatment can be planned. If you have further concerns I will be happy to answer. Best wishes Dr Ramadevi Wani